# SDR UHL2002F00010

- Difficulty date: December 2, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- Engine: Ge CT79B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Part number: 55028K
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT CALLED, REPORTED THAT RIGHT MAIN GEAR DOOR EXTENDED IN  FLIGHT .  ADVISED PILOT TO REDUC AIRSPEED TO PREVENT DAMAGE TO DOOR UPON LANDING .  MAINTENANCE WAS DISPATCHED TO REPAIR AND INSPECT DOOR FOR OVERSPEED DAMAGE IAW MM.  CLEANED TELESCOPIC ROD ON MAIN DOOR TEST. FLEW AIRCRAFT ABOVE GEAR SPEED, NO FURTHER PROBLEMS NOTED.
